Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 280, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 11, 2019, 7:11 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 38 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 7:11 PM MDT (01:11 UTC)
- Expired
- Sep 11, 2019, 7:49 PM MDT
- In force
- 38 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 176 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 7:16 PM MDT | HAIL 1.75 | Iliff, CO | . |
| Sep 11, 7:16 PM MDT | HAIL 1.75 | Iliff, CO | |
| Sep 11, 7:35 PM MDT | HAIL 2.5 | 1 E Fairfield, CO | HOUSE WINDOWS BROKEN WITH DAMAGE TO VEHICLES. |
| Sep 11, 7:40 PM MDT | TSTM WND GST 61 | Crook, CO | |
| Sep 11, 7:40 PM MDT | TSTM WND GST 61 | Crook, CO | . |
| Sep 11, 7:40 PM MDT | TSTM WND GST 61 | Crook, CO | |
| Sep 11, 7:56 PM MDT | HAIL 1.75 | 10 N Holyoke, CO | . |
| Sep 11, 7:56 PM MDT | HAIL 1.75 | 10 N Holyoke, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 11, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2066 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 519 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 7.3
The text
As transmitted.
424
WUUS55 KBOU 120111
SVRBOU
COC075-095-115-120200-
/O.NEW.KBOU.SV.W.0280.190912T0111Z-190912T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
711 PM MDT Wed Sep 11 2019
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Logan County in northeastern Colorado...
Phillips County in northeastern Colorado...
Western Sedgwick County in northeastern Colorado...
* Until 800 PM MDT.
* At 711 PM MDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Westplains to near St
Petersburg, or along a line extending from 23 miles southeast of
Kimball to 21 miles east of Sterling, moving east at 65 mph.
These are very dangerous storms.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Holyoke, Haxtun, Fleming, Iliff, Peetz, Sedgwick, Crook, Paoli, St
Petersburg, Proctor, Padroni, Pleasant Valley, North Sterling
Reservoir, Marks Butte, Amherst, Highland Center, Westplains, Twin
Buttes and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4044 10205 4046 10300 4067 10314 4072 10339
4097 10358 4100 10335 4100 10259 4062 10205
TIME...MOT...LOC 0111Z 265DEG 58KT 4094 10343 4058 10282
HAIL...2.75IN
WIND...60MPH
$$
KRIEDERMAN2 follow-up statements
271
WWUS55 KBOU 120141
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
741 PM MDT Wed Sep 11 2019
COC075-095-115-120200-
/O.CON.KBOU.SV.W.0280.000000T0000Z-190912T0200Z/
Logan CO-Phillips CO-Sedgwick CO-
741 PM MDT Wed Sep 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN LOGAN...PHILLIPS AND WESTERN SEDGWICK COUNTIES...
At 741 PM MDT, severe thunderstorms were located along a line
extending from 5 miles north of Twin Buttes to 4 miles west of
Pleasant Valley, or along a line extending from 13 miles southeast of
Sidney to 6 miles east of Holyoke, moving east at 65 mph.
These are very dangerous storms.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Holyoke, Haxtun, Fleming, Peetz, Sedgwick, Crook, Paoli, Proctor,
Pleasant Valley, Marks Butte, Amherst, Highland Center, Twin Buttes
and Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4045 10264 4070 10289 4100 10324 4100 10259
4062 10205 4044 10205
TIME...MOT...LOC 0141Z 265DEG 58KT 4098 10280 4062 10219
HAIL...2.75IN
WIND...60MPH
$$
KRIEDERMAN204
WWUS55 KBOU 120149
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
749 PM MDT Wed Sep 11 2019
COC075-095-115-120159-
/O.CAN.KBOU.SV.W.0280.000000T0000Z-190912T0200Z/
Logan CO-Phillips CO-Sedgwick CO-
749 PM MDT Wed Sep 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN...PHILLIPS
AND WESTERN SEDGWICK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern Colorado.
LAT...LON 4045 10264 4070 10289 4100 10324 4100 10259
4062 10205 4044 10205
TIME...MOT...LOC 0148Z 265DEG 58KT 4099 10265 4063 10204
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 2:38 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, Sep 11, 2:38 PM MDT, 4 hours 33 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 238 PM MDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday) Issued at 238 PM MDT Wed Sep 11 2019 A strong upper level trough will move across the Central and Northern Rockies tonight. It will strengthen into a closed low over the Northern Plains Thursday. Scattered to numerous showers and thunderstorms are expected to form and track northeast north of I- 70. The best chance for convective will be across far northern Colorado. Surface based CAPE will be 1500-2500 J/kg. This combined with good shear is expected to result in some severe storms. Hail up to 2 inches in diameter, wind gusts to 70 mph, and an isolated tornado or two will be possible. Best chance for severe storms will be northeast of a line from Greeley to Akron. A cold front drops south across eastern Colorado this evening bringing gusty north to northwest winds. This could also trigger a few weak showers and storms through the evening. Over the mountains, favorable orographic flow and moisture will result in rain and snow showers over the mountains. Snow level falls to around 10000 feet after midnight. This could result in a few inches of snow above timberline. Subsidence and dry air moves in behind the exiting system for Thursday. Gusty northwest winds will prevail across the plains and northern foothills. It will be cool and sunny across the area with highs in the 70s across northeast Colorado. .LONG TERM...(Thursday night through Wednesday) Issued at 238 PM MDT Wed Sep 11 2019 Dry and stable weather will be the rule for much of the extended period with temperatures near to above seasonal average. Will need to monitor Saturday afternoon for potential critical fire weather concerns across the higher northern mountains and North Park. The next period of unsettled weather arrives in the late Tuesday and Wednesday timeframe. No significant changes to the current forecast. For Thursday evening into Friday, widespread mid and upper level subsidence will dominate the central Rockies in moderate westerly zonal flow aloft behind the main trough axis which passes across the region Thursday morning. As the upper closed low moves out of the northern Rockies and into the northern Plains states, surface return flow brings moist northward across eastern CO on the west side of a weak surface high over the central US plains. This will form an axis of ML Capes in the 500-1500 J/kg range over the far northeastern counties for late Friday afternoon and evening. In an environment of strong synoptic subsidence, forecast soundings indicate the mid-upper level stability eroding by 06z Saturday, however will likely be too late for any shower or storm initiation east of I-76. For Saturday, dry and stable zonal flow will persist across Colorado as a weak and fast moving disturbance passes across the US/Canadian border. This short wave will bring a brief tightening of the mid-level gradient across WY and northern CO. With low relative humidity in place, gusty west winds will be likely across the northern high country lending to the potential for critical fire weather conditions by Saturday afternoon. The ridge/trough pattern will become more amplified across the US starting Sunday as a strong Pacific trough begins to drop southward into the Pacific northwest and the subtropical ridge becomes re-established over the Gulf states. Sunday remains dry and stable over NE CO under weak ridging, however a better chance for afternoon shower and storms will be possible, mainly over the high country as the subtropical moisture becomes drawn northward on the west side of the summer subtropical ridge and ahead of the approaching trough for Monday afternoon. For Tuesday into Wednesday, this cold Pacific trough begins movement into the northern and central Rockies placing moderate to strong southwesterly flow aloft over the Colorado. At this time, will keep scattered PoPs over the high country with isolated showers and storms over the lower elevations. Will watch to see how this trough progresses across the Rockies in later runs. It may require higher PoPs as often times the region does well in the precip category in unstable southwest flow aloft. This storm system may also bring a good chance for snow in the northern high country late Wednesday and a few days beyond. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 238 PM MDT Wed Sep 11 2019 There will be chance for thunderstorms through 03Z at the Denver airports. Storms will be capable of small hail, brief heavy, and wind gusts to 40 knots. The chances for storms are around 30 percent for the Denver airports. Outflow wind gusts will likely produce a wind shift or two. North to northeast winds should prevail through the evening and then become a light southerly direction towards 09Z. For Thursday, mostly clear skies will prevail with north to northwest winds. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meier LONG TERM...Fredin AVIATION...Meier
Hazardous weather outlook, Sep 11, 10:32 AM MDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1032 AM MDT Wed Sep 11 2019 COZ030>051-121645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1032 AM MDT Wed Sep 11 2019 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms over western and north central Colorado will spread east across the northeast plains by mid afternoon. A few of the storms may become severe across the plains along and north of a Greeley to Akron line. Wind gusts to 70 mph, hail up to 2 inches in diameter and an isolated tornado will be possible. For tonight, showers and storms will continue this evening across the plains. In the mountains, light snow will develop along and north of I-70 by midnight, with snow levels down to 10000 feet. A few inches of snow will be possible overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Cooler temperatures but dry conditions are expected Thursday as an upper level disturbance leaves the state and high pressure begins building in from the west. Summer will make a return over the weekend and early next week as an upper ridge builds over the state. Temperatures will be warmer with dry conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 2 pm across the northeast plains.
In the hours before
Local storm report, Sep 11, 4:48 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
0430 PM HAIL 1 NNE LONGMONT 40.19N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0428 PM HAIL LONGMONT 40.18N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 3 SE HYGIENE 40.14N 105.15W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 2 N LONGMONT 40.21N 105.11W
09/11/2019 M1.50 INCH BOULDER CO TRAINED SPOTTER
&&Local storm report, Sep 11, 5:15 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 WNW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0510 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0506 PM HAIL 3 W GREELEY 40.41N 104.79W
09/11/2019 U1.25 INCH WELD CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0503 PM HAIL 2 NE JOHNSTOWN 40.35N 104.87W
09/11/2019 U1.00 INCH WELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
0430 PM HAIL 1 NNE LONGMONT 40.19N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0428 PM HAIL LONGMONT 40.18N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 2 N LONGMONT 40.21N 105.11W
09/11/2019 M1.50 INCH BOULDER CO TRAINED SPOTTER
&&Local storm report, Sep 11, 5:31 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 SE GREELEY 40.41N 104.72W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0522 PM HAIL 1 NE GREELEY 40.43N 104.73W
09/11/2019 M1.75 INCH WELD CO TRAINED SPOTTER
0520 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.25 INCH WELD CO TRAINED SPOTTER
0517 PM HAIL 1 NW GARDEN CITY 40.40N 104.69W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0512 PM HAIL 1 WNW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0510 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0506 PM HAIL 3 W GREELEY 40.41N 104.79W
09/11/2019 U1.25 INCH WELD CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0503 PM HAIL 2 NE JOHNSTOWN 40.35N 104.87W
09/11/2019 U1.00 INCH WELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
0430 PM HAIL 1 NNE LONGMONT 40.19N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0428 PM HAIL LONGMONT 40.18N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 2 N LONGMONT 40.21N 105.11W
09/11/2019 M1.50 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 3 SE HYGIENE 40.14N 105.15W
09/11/2019 M1.00 INCH BOULDER CO PUBLIC
&&Local storm report, Sep 11, 5:51 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 SE GREELEY 40.41N 104.72W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0522 PM HAIL 1 NE GREELEY 40.43N 104.73W
09/11/2019 M1.75 INCH WELD CO TRAINED SPOTTER
0520 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.25 INCH WELD CO TRAINED SPOTTER
0517 PM HAIL 1 NW GARDEN CITY 40.40N 104.69W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0512 PM HAIL 1 WNW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0510 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0506 PM HAIL 3 W GREELEY 40.41N 104.79W
09/11/2019 U1.25 INCH WELD CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0505 PM HAIL 3 NE JOHNSTOWN 40.36N 104.87W
09/11/2019 M1.25 INCH WELD CO PUBLIC
SHREDDED LEAVES, CAR DENTS AND DAMAGES
SHINGLES.
0503 PM HAIL 2 NE JOHNSTOWN 40.35N 104.87W
09/11/2019 U1.00 INCH WELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
0430 PM HAIL 1 NNE LONGMONT 40.19N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0428 PM HAIL LONGMONT 40.18N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 3 SE HYGIENE 40.14N 105.15W
09/11/2019 M1.00 INCH BOULDER CO PUBLIC
0427 PM HAIL 2 N LONGMONT 40.21N 105.11W
09/11/2019 M1.50 INCH BOULDER CO TRAINED SPOTTER
&&Local storm report, Sep 11, 6:29 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 W FIRESTONE 40.12N 104.96W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0617 PM HAIL 8 SSE BUCKINGHAM 40.51N 103.93W
09/11/2019 M2.75 INCH MORGAN CO TRAINED SPOTTER
0614 PM HAIL 2 NE ERIE 40.05N 105.03W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0613 PM HAIL 2 NE ERIE 40.05N 105.03W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0611 PM HAIL 2 N FIRESTONE 40.15N 104.95W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0605 PM HAIL 2 N LOUISVILLE 39.99N 105.14W
09/11/2019 M1.00 INCH BOULDER CO AMATEUR RADIO
0600 PM HAIL 2 W FIRESTONE 40.12N 104.96W
09/11/2019 M1.00 INCH WELD CO NWS EMPLOYEE
0557 PM HAIL FREDERICK 40.11N 104.94W
09/11/2019 E1.00 INCH WELD CO TRAINED SPOTTER
0556 PM HAIL 4 NW FIRESTONE 40.16N 104.99W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0526 PM HAIL 2 SE GREELEY 40.41N 104.72W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0522 PM HAIL 1 NE GREELEY 40.43N 104.73W
09/11/2019 M1.75 INCH WELD CO TRAINED SPOTTER
0520 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.25 INCH WELD CO TRAINED SPOTTER
0517 PM HAIL 1 NW GARDEN CITY 40.40N 104.69W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0512 PM HAIL 1 WNW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0510 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0506 PM HAIL 3 W GREELEY 40.41N 104.79W
09/11/2019 U1.25 INCH WELD CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0505 PM HAIL 3 NE JOHNSTOWN 40.36N 104.87W
09/11/2019 M1.25 INCH WELD CO PUBLIC
SHREDDED LEAVES, CAR DENTS AND DAMAGES
SHINGLES.
0503 PM HAIL 2 NE JOHNSTOWN 40.35N 104.87W
09/11/2019 U1.00 INCH WELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Sep 11, 6:57 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL NEW RAYMER 40.61N 103.84W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
HE ALSO REPORTED THAT HE RECEIVED A REPORT
OF 2.75 INCH (BASEBALL SIZE) HAIL JUST EAST
OF STONEHAM (8E OF NEW RAYMER).
0618 PM HAIL 1 W FIRESTONE 40.12N 104.96W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0617 PM HAIL 8 SSE BUCKINGHAM 40.51N 103.93W
09/11/2019 M2.75 INCH MORGAN CO TRAINED SPOTTER
0614 PM HAIL 2 NE ERIE 40.05N 105.03W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0613 PM HAIL 2 NE ERIE 40.05N 105.03W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0611 PM HAIL 2 N FIRESTONE 40.15N 104.95W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0605 PM HAIL 2 N LOUISVILLE 39.99N 105.14W
09/11/2019 M1.00 INCH BOULDER CO AMATEUR RADIO
0600 PM HAIL 2 W FIRESTONE 40.12N 104.96W
09/11/2019 M1.00 INCH WELD CO NWS EMPLOYEE
0557 PM HAIL FREDERICK 40.11N 104.94W
09/11/2019 E1.00 INCH WELD CO TRAINED SPOTTER
0556 PM HAIL 4 NW FIRESTONE 40.16N 104.99W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0526 PM HAIL 2 SE GREELEY 40.41N 104.72W
09/11/2019 M1.50 INCH WELD CO TRAINED SPOTTER
0522 PM HAIL 1 NE GREELEY 40.43N 104.73W
09/11/2019 M1.75 INCH WELD CO TRAINED SPOTTER
0520 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.25 INCH WELD CO TRAINED SPOTTER
0517 PM HAIL 1 NW GARDEN CITY 40.40N 104.69W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0512 PM HAIL 1 WNW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0510 PM HAIL 1 NW GREELEY 40.43N 104.76W
09/11/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0506 PM HAIL 3 W GREELEY 40.41N 104.79W
09/11/2019 U1.25 INCH WELD CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0505 PM HAIL 3 NE JOHNSTOWN 40.36N 104.87W
09/11/2019 M1.25 INCH WELD CO PUBLIC
SHREDDED LEAVES, CAR DENTS AND DAMAGES
SHINGLES.
0503 PM HAIL 2 NE JOHNSTOWN 40.35N 104.87W
09/11/2019 U1.00 INCH WELD CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0437 PM HAIL 1 NW LONGMONT 40.19N 105.12W
09/11/2019 M1.25 INCH BOULDER CO TRAINED SPOTTER
0434 PM HAIL 1 W LONGMONT 40.18N 105.13W
09/11/2019 U1.00 INCH BOULDER CO TRAINED SPOTTER
REPORT FROM MPING: QUARTER (1.00 IN.).
0430 PM HAIL 1 NNE LONGMONT 40.19N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0428 PM HAIL LONGMONT 40.18N 105.11W
09/11/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0427 PM HAIL 3 SE HYGIENE 40.14N 105.15W
09/11/2019 M1.00 INCH BOULDER CO PUBLIC
0427 PM HAIL 2 N LONGMONT 40.21N 105.11W
09/11/2019 M1.50 INCH BOULDER CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:15 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Weld | 45 min |
| Sep 11, 6:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Sep 11, 7:01 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 13 min |
| Sep 11, 7:31 PM MDT | Special Weather Statement | BOU | Morgan | 29 min |
| Sep 11, 7:48 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 27 min |
| Sep 11, 8:15 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Sep 11, 8:30 PM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| Sep 11, 8:54 PM MDT | Special Weather Statement | BOU | Weld | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.